Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys!

I've recently introduced Niacinamide (Niacinamide 10% + Zinc 1% by The Ordinary) into my skin care regime and I was just wondering if it would create or cause a negative reaction on my skin. I'm planning on applying the Niacinamide first, then wait a bit for it to absorb. Once done, I'd layer the AHA Lotion (Acne.org) on top. Does this sound suitable?

Please let me know, any responses are much appreciated!

Thanks :)

Share this post


Link to post
Share on other sites
4 hours ago, Iyves00007 said:

Hey guys!

I've recently introduced Niacinamide (Niacinamide 10% + Zinc 1% by The Ordinary) into my skin care regime and I was just wondering if it would create or cause a negative reaction on my skin. I'm planning on applying the Niacinamide first, then wait a bit for it to absorb. Once done, I'd layer the AHA Lotion (Acne.org) on top. Does this sound suitable?

Please let me know, any responses are much appreciated!

Thanks :)

I use the same both products and I haven't gotten any negative reaction. You should be good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×